# SDR QXEA2015041600202

- Difficulty date: April 10, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14 CORRODED. REMOVED SPLICE COMMON TO SEAT TRACK NR 13 AND SEAT TRACK NR 14 REF SRM 51-40-15, SRM 51-42-05 AT STA 570. INSTALLED SPLICE COMMON TO SEAT TRACK NR 13 AND NR 14 AT STA 571.0, REF DWG 85307071, REV A 98/10/06, AND SRM 51-40-15 AND SRM 51-42-005. REMOVED SEAT TRACK NR 14 BETWEEN STA 570.00 AND STA 610.00, REF SRM 51-42-05 AND REMOVAL OF BOLTS, NUTS AND WASHERS BY HAND.  INSTALLED SEAT TRACK NR 14, PN:85338210-113, REF DWG 85338201, REV C DATED 96/10/07 AND INSTALLATION OF BOLTS, NUTS AND WASHERS BY HAND.  LOCATED AND DRILLED SEAT TRACK NR 14, PN:85338210-113, REF SRM 51-40-07, REPAIR 1. LOCATED AND DRILLED SEAT TRACK NR 14 AT SPLICE COMMON TO SEAT TRACK NR 15, REF SRM 51-40-07.
